International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Structural Cryptanalysis of McEliece Schemes with Compact Keys

Authors:
Jean-Charles Faugère
Ayoub Otmani
Ludovic Perret
Frédéric de Portzamparc
Jean-Pierre Tillich
Download:
URL: https://eprint.iacr.org/2014/210
Search ePrint
Search Google
BibTeX
@article{eprint-2014-25527,
  title={Structural Cryptanalysis of McEliece Schemes with Compact Keys},
  journal={IACR Cryptology ePrint Archive},
  volume={2014},
  pages={210},
  url={https://eprint.iacr.org/2014/210},
  author={Jean-Charles Faugère and Ayoub Otmani and Ludovic Perret and Frédéric de Portzamparc and Jean-Pierre Tillich},
  year=2014
}